# SDR IPXA2024092491833

- Difficulty date: September 14, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 35,532 hours, 23,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR, LOWER LATCH HOOK W/GAUGE DAMAGE; DOT-005, JR-117. VERIFIED WORK ACCOMPLISHED PER SREO-14721-REQ001. REVIEWED
